# SDR 29GA2017082400001

- Difficulty date: August 23, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N328AG
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 34,887 hours, 39,417 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT HAD A HARD TIME TURNING THE HANDLE TO OPEN THE CABIN DOOR. WITH THE DOOR OPEN THE DOOR LEVER IS STUCK IN THE CLOSED POSITION.  RESET THE DOOR HANDLE TO OPEN POSITION,  PERFORMED AN OPERATIONAL CHECK IAW AMM 52-10-00-05,  SYSTEM OPERATES NORMAL.
